Existence Theorems for a Two-Point Boundary Value Problem in Banach Space.
Mathematische Annalen, Tome 244 (1979), pp. 55-64
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1979__244_163290,
author = {Wolfgang Walter},
title = {Existence {Theorems} for a {Two-Point} {Boundary} {Value} {Problem} in {Banach} {Space.}},
journal = {Mathematische Annalen},
pages = {55--64},
year = {1979},
volume = {244},
zbl = {0409.34022},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__244_163290/}
}
Wolfgang Walter. Existence Theorems for a Two-Point Boundary Value Problem in Banach Space.. Mathematische Annalen, Tome 244 (1979), pp. 55-64. http://geodesic.mathdoc.fr/item/MAN_1979__244_163290/